# SDR DALA2024032503718

- Difficulty date: March 22, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N336NW
- Make and model: Airbus A320-212
- Aircraft serial: 355
- Aircraft time: 91,802 hours, 42,259 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Fan
- Part number: 38627753
- Part serial: P698
- Condition: Contaminated
- Location: Apu Cooling
- Part time: 13,330 hours, 33,635 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

SHIP 3235 DISC: NOTICED A FAINT DIRTY SOCK SMELL IN THE FLIGHT DECK UPON BOARDING. STARTED THE APU AND TURNED ON THE APU BLEED. SOCK SMELL BECAME VERY PREVALENT THROUGHOUT THE WHOLE CABIN. C/A: R/R APU OIL COOLING CAN PER A-320 AMM 49-40. LEAK CHECKS GOOD ( 389891) REF: LOG 0254618 FOR T/S AND ECS DECONTAMINATION. LEAK CHECKS GOOD. (LP: 5846824)
